# SDR DALA1108659871

- Difficulty date: February 4, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,350 hours, 66,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACK AT CANTED FRAME STA 1303 RIGHT SIDE 4  INCHES ABOVE LONGERON 14.  CRACK IS APPROXIMATELY 1 INCH LONG.  STOP DRILLED CRACK PER SRM 53-01 FIG 2 SHT 3.  HFEC INSPECTION SHOWS CRACK CONTAINED.  FABRICATED AND INSTALLED DOUBLER PER SRM 53-01 FIG 2 SHEET 3.  APPLIED TOPCOAT PER SRM51-10-03B.  JOB COMPLETE.
